Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 11-20 of 26 (Search time: 0.004 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
A piecewise linear quadrature of Cauchy singular integrals

Kim, P; Lee, Sungyunresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.95, no.1-2, pp.101 - 115, 1998-08

Mixed covolume methods for quasi-linear second-order elliptic problems

Kwak, Do Youngresearcher; Kim, KY, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.38, no.4, pp.1057 - 1072, 2000-11

Multi-bump positive solutions for a nonlinear elliptic problem in expanding tubular domains

Byeon, Jaeyoungresearcher; Tanaka, Kazunaga, CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, v.50, no.1-2, pp.365 - 397, 2014-05

Global asymptotic stability and the ideal free distribution in a starvation driven diffusion

Kim, Yong Jungresearcher; Kwon, Ohsang; Li, Fang, JOURNAL OF MATHEMATICAL BIOLOGY, v.68, no.6, pp.1341 - 1370, 2014-05

Evolution of Dispersal Toward Fitness

Kim, Yong Jungresearcher; Kwon, Ohsang; Li, Fang, BULLETIN OF MATHEMATICAL BIOLOGY, v.75, no.12, pp.2474 - 2498, 2013-12

An Immersed Finite Element Method for the Elasticity Problems with Displacement Jump

Kyeong, Daehyeon; Kwak, Do Youngresearcher, ADVANCES IN APPLIED MATHEMATICS AND MECHANICS, v.9, no.2, pp.407 - 428, 2017-04

An IMPES scheme for a two-phase flow in heterogeneous porous media using a structured grid

Jo, Gwanghyun; Kwak, Do Youngresearcher, COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, v.317, pp.684 - 701, 2017-04

Jacobi-Stirling numbers, Jacobi polynomials, and the left-definite analysis of the classical Jacobi differential expression

Everitt, W. N.; Kwon, Kil Hyunresearcher; Littlejohn, L. L.; Wellman, R.; Yoon, G. J., JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.208, no.1, pp.29 - 56, 2007-11

Construction of differential operators having Bochner-Krall orthogonal polynomials as eigenfunctions

Kwon, Kil Hyunresearcher; Littlejohn, LL; Yoon, GJ, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.324, no.1, pp.285 - 303, 2006-12

Multigrid algorithm for the cell-centered finite difference method II: Discontinuous coefficient case

Kwak, Do Youngresearcher; Lee, JS, NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, v.20, no.5, pp.742 - 764, 2004-09

rss_1.0 rss_2.0 atom_1.0